MathSciNet Relay Station
MathSciNet bibliographic data
MR624035 47G05
Asada, Kenji On the $L\sp{2}$ boundedness of Fourier integral operators in ${\bf R}\sp{n}$. Proc. Japan Acad. Ser. A Math. Sci. 57 (1981), no. 5, 249–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement